My heart rate always felt way off w/Mirena. It affected my breathing as a result and of course made me dizzy because my brain was not getting the right amount of blood and oxygen. I had a hard time with cardio exercise, and I had put on 40lbs and was just miserable. With the Mirena, I would have one cup of coffee in the morning with breakfast, no more than 10 oz, any more than that would make my heart rate crazy. If I happened to have a second serving of caffeine, via coffee or soda, I would have to sit down and wait for the side effects to pass. I would pound a lot of water to try and flush my system. I had the Mirena in for 3.5 years and it has been out four months. I can drink two cups of coffee now and sometimes I have a third in the afternoon with no problems other than keeping me awake. The crash was easy to get through, but the day before my period isn't easy. I get achy in my joints and muscles and get migraines. Its decreased in severity every month. I just started seeing a general practitioner about an unrelated problem and we discussed the side affects I experienced from the Mirena and she agreed that my side affects were related to the hormone in the birth control, whereas the NP from a different practice who removed my Mirena told me it was highly unlikely my symptoms were caused by the IUD and more likely came from stress. I see an endocrinologist 2x a year and he agreed that the IUD was the cause as my thyroid levels were all conservatively normal. Good luck.